Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Study on Kaehlerian Recurrent and Symmetric Spaces of Second Order


K. S. Rawat and Nitin Uniyal


Tachibana (1967), Singh (1971) studied and defined the Bochner curvature
tensor and Kaehlerian spaces with recurrent Bochner curvature tensor. Further , Negi and Rawat (1994), (1997) studied some bi-recurrence and bi-symmetric properties in a Kaehlerian space and Kaehlerian spaces with recurrent and symmetric Bochner curvature tensor. In the present paper, we have studied Kaehlerian recurrent and symmetric spaces of second order by taking different curvature tensor and relations between
them. Also several theorems have been established therein.

Keywords and Phrases : Kaehlerian Recurrent, Bochner curvature
tensor , H-Concircular recurrent space

Received date : October 2, 2009,

RevisedĀ  date: January 28, 2010

Accepted date: June 22, 2010

cited by: J.T.S. Vol. 4 (2010), pp.69-76

Download PDF